学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2015组合数学
 
  共计53篇论文。  
 
 
 
谷珊珊,L. Guo
Generating functions from the viewpoint of Rota-Baxter algebras
Discrete Math. 338 (2015) 536-554.
 
张彪
On the Real-rootedness of the Descent Polynomials of (n - 2)-Stack Sortable Permutations
Electron. J. Combin. 22(4) (2015) #P4.12
 
郜璐璐,杨立波
A bijective proof of the hook-length formula for standard immaculate tableaux
Proc. Amer. Math. Soc.
 
侯庆虎,孙慧,张莉
Quadratic Forms and Congruences for $\ell$-Regular Partitions Modulo 3, 5 and 7
Adv. Appl. Math.
 
陈永川,侯庆虎,孙慧,张莉
Ramanujan-type congruences for overpartitions modulo 16
Ramanujan J.
 
陈永川,郭龙,庞兴梅
Vacillating Hecke tableaux and linked partitions
Math. Z.
 
杨映雪,钟欣欣,周大跑
On the enumeration of (s, s + 1, s + 2)-core partitions
European J. Combin.
 
陈永川,黄昊阳,王星炜
Average size of a self-conjugate (s; t)-core partition
Proc. Amer. Math. Soc.
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网